Overdetermined systems of linear partial differential equations
Matematika, Tome 14 (1970) no. 2, pp. 66-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1970_14_2_a2,
author = {D. C. Spencer},
title = {Overdetermined systems of linear partial differential equations},
journal = {Matematika},
pages = {66--90},
year = {1970},
volume = {14},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1970_14_2_a2/}
}
D. C. Spencer. Overdetermined systems of linear partial differential equations. Matematika, Tome 14 (1970) no. 2, pp. 66-90. http://geodesic.mathdoc.fr/item/MAT_1970_14_2_a2/